| Catalog Number |
33850032 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Sepsis (2067); Urinary Tract Infection (2120)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Subject: 007-006
incompass total ankle study
sepsis
the patient began experiencing fever and chills on (b)(6) 2026.The condition progressed, resulting in an emergency department visit and subsequent hospitalization for sepsis secondary to a urinary tract infection (uti).The patient was treated with antibiotics and a foley catheter.The patient was discharged from the hospital on (b)(6) 2026 following resolution of the event.Related to procedure: probably.
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.